# SDR CA141113006

- Difficulty date: November 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 7372K2C
- Aircraft time: 61,193 hours
- System (JASC): 3242 · Brake
- Part: Adjuster
- Part number: 2606739
- Condition: Failed
- Location: Mlg
- Part time: 1,337 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALK AROUND AFTER ARRIVING IN CYVO ON NOVEMBER 5, 2014. ACA FLYING WITH THE AIRCRAFT FOUND A BRAKE PART ON THE GROUND (#2 BRAKE L/H MLG). THE PURPOSE OF THIS PART IS TO RELEASE PRESSURE ON THE BRAKE DISK WITH THE HELP OF THE SPRING, SO BRAKE ARE HYDRAULICALLY APPLIED AND MECHANICALLY RELEASED WITH 6 PINS/SPRINGS ASSEMBLY.THE PART THAT BROKE WAS ATTACHED TO THE PRESSURE DISK. NO OTHER BROKEN PART WERE FOUND, AND ONLY THE FAILED PART IS STILL MISSING. MAINTENANCE DEPARTMENT WENT THROUGH THE MAINTENANCE MANUAL TO SEE IF THAT WAS AN ACCEPTABLE CONDITION, NO DATA WAS FOUND ABOUT THAT FAILURE.
